... have Anxiety. so now im trying to wean myself off on my on by taking have of 0.5 2 times a day and i am feeling so bad. i am crying all day, feeling Strange, lightheaded, cant eat, and im having very bad Pressure headaches every day and it only been 5 days Since I started weaning myself off So my question is do anybody have any advice and is this normal??? Please help!!! thank you'
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2009 • 1 answer
Posted 5 Jul 2011 • 4 answers
I'm currently perscribed klonopin 1/day which helps with my anxiety but I end up taking more then 1?
Posted 23 Aug 2011 • 1 answer
Posted 15 Nov 2013 • 3 answers
Posted 15 Aug 2015 • 6 answers